Journal article icon

Journal article

Note on A. Barbour’s paper on Stein’s method for diffusion approximations

Abstract:

In [2] foundations for diffusion approximation via Stein’s method are laid. This paper has been cited more than 130 times and is a cornerstone in the area of Stein’s method (see, for example, its use in [1] or [7]). A semigroup argument is used in [2] to solve a Stein equation for Gaussian diffusion approximation. We prove that, contrary to the claim in [2], the semigroup considered therein is not strongly continuous on the Banach space of continuous, real-valued functions on D[0, 1] growing ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/17-ECP54

Authors


More by this author
Department:
St Cross College
Vollmer, SJ More by this author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Electronic Communications in Probability Journal website
Volume:
22
Issue:
2017
Pages:
1-8
Publication date:
2017-04-15
Acceptance date:
2017-04-04
DOI:
ISSN:
1083-589X
Pubs id:
pubs:691093
URN:
uri:fcb34917-7c44-43bc-9579-48f666a322c7
UUID:
uuid:fcb34917-7c44-43bc-9579-48f666a322c7
Local pid:
pubs:691093

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP